Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Ortho Evra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-06-2007, 08:09 PM
Susan
Guest
 
Posts: n/a
Default I HATE IT!!

Hi Ladies,<br>I am so happy to have come across this site!! I have been on the patch for about three months now. My doctor put me on it because I have a very, very painful cyst on my left ovary. He says the patch will "put the cyst<br>to sleep". I am 48 years old and have had a tubal ligation, so I am not<br>using the patch for birth control. I am absolutely NOT HAPPY with the patch for soooo many reasons. I have insomnia, I have this horrible, horrible red itcy rash from head to toe. This rash is unlike anything I <br>have ever experienced. It sometimes feels like someone is stabbing me with a big poker, it hurts really bad. I scratch and scratch and scratch,<br>until I feel like I am going to scratch my skin completely off!!! I even<br>bleed from the scratching!!! I can't lie still at all because of this rash!! I am having severe headaches, and no medication relieves the pain.<br>I have been EXTREMELY tired, have been EXTREMELY moody and angry, irritable and mean. I now have acne, and severe hair loss. My eyes are<br>constantly bothering me. I now have blurred vision, red itchy, watering and goopy eye discharge every single day. The only good side of this patch<br>is that all my life I have suffered from extremely heavy periods that keep<br>me home for days because I have to change my pad and tampon every 10 to 15 minutes. Now on the patch I barely have any bleeding with my period, but<br>the bleeding is brown instead of red, which worries me. It just doesn't seem normal or healthy to me at all. My breasts are very tender now and I also have the abdominal pain and bloating. I took my 3rd week patch off today (Monday) when it should stay on until Friday. I just can't stand the<br>rash any longer and I would rather suffer the extreme pain of the cyst than<br>to be this incredibly miserable. I realize that this works for some women,<br>but definitley NOT FOR ME. Ladies please listen to your body and follow <br>your instincts, if you feel something is being caused by this patch...then<br>just tear it off and forget about it. It is just not worth losing your<br>quality of life for!!!
Reply With Quote
  #2  
Old 05-04-2010, 11:34 AM
GNurse GNurse is offline
Junior Member
 
Join Date: May 2010
Posts: 1
Default Relate with the itch!

I have been on Evra for close to 2 years now. Since last October I have noticed an increase in my moodiness, and depression. Since I have had some major changes in my life I was chalking it up to that. However late October start of November I noticed I began being very itchy on my legs, abd, back ( across shoulders and along spine), sides of ribs under my breasts and along the sides of my arms. The itch is unbearable to the point I scratch and scratch and my skin bleeds slightly and then leaves these red scab areas. I hate it so much and it is worse at night when I am trying to sleep. I have been to the DR. and was given multiple anti-itch creams, beta blockers, antihistamines and all with very little relief. The DR. said it wasn;t any skin disease or mites/scabies??? I've changed soaps, detergents and worked my way through checklist after checklist of possible irritants. No one else in the household has anything like this. It is not food allergy related as I was tested and do not eat anything I am allergic too. I did however notice that twice in the last few devastating months my skin started to clear up slightly which brought me tremendous yet temporary joy of not feeling like a social outcast. I an now questioning if it was on my "week off" of the patch. I do have a constant itch under my patch and at times a mild rash there but always thought the adhesive/mild redness was not related to the body rash.
Can anyone please tell me if you have experienced a similiar body rash while being on the Evra patch?
Reply With Quote
  #3  
Old 05-18-2010, 12:14 AM
pupsela pupsela is offline
Junior Member
 
Join Date: May 2010
Location: minnesota
Posts: 6
Default reply

I've been on the patch for 4 years and though my rash has never gotten that bad I do get one where I have the patch at and the area immediately surrounding it. It will go away that following week when I switch sides but then comes back.
Doctors haven't been too worried since it hasn't gotten worse. And because of other medications I'm on the patch is the best choice they say.
Good luck
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Why I Hate Abilify... Tiffany Abilify 9 11-03-2010 04:20 PM
I hate this stuff Eve Ortho Tri-Cyclen 0 12-03-2005 06:00 AM
I hate this thing Unregistered Ortho Evra 0 12-02-2005 06:00 AM
Hate it Bethany Ortho Evra 0 12-02-2005 06:00 AM
hate it jeanne Ortho Evra 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:20 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.